MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE
Model Number M00561821
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a07 captures the reportable event of the device delivering energy intermittently.
 
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare was used for colorectal polyps in the colon during a polypectomy procedure performed on (b)(6) 2024.During the procedure, the energy on the snare seemed continuous but weak.The procedure was completed with a similar rotatable snare.There were no patient complications reported as a result of this event.

Brand Name
ROTATABLE SNARE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21034539
Report Number3005099803-2024-06610
Device Sequence Number19835542
Product Code FDI
UDI-Device Identifier08714729283980
UDI-Public08714729283980
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561821
Device Catalogue Number6182
Device Lot Number0034530721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date12/30/2024
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown